# SDR CALA0000806

- Difficulty date: June 1, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT CUSP WEB CORRODED AT STA 503 - 598 AND RIGHT CUSP WEB CORRODED AT STA 503 - 598, RBL 48 - 62.  THE CUSP WEBS WERE REMOVED AND REPLACEMENT CUSP WEBS WERE INSTALLED IAW SRM 51-30-2 AND 51-30-5.
